# SDR CA090501006

- Difficulty date: April 28, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,742 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Circuit Breaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE AILERON TRIM TAB POWER WIRE THAT RUNS BEHIND THE CIRCUIT BREAKER PANEL BURNED AND WENT UP IN SMOKE WHILE PERFORMING UNRELATED MX IN THE HANGAR. WIRE WAS REPLACED AND TRIM TAB SYS CHECKS SERVICEABLE.
